Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, guys! It was my first time to use YAZ, I was lectured how to use it but the thing is I did not follow the cycle of the pills. I need your help to answer some of my question: * I started using YAZ in the second day of my period and I took as well the second pill, is that okay? * when I am in my 4th pill, I took the white pill instead of the pink because I thought you could just take the white pills whenever you want but I was wrong. Then on the next day, I had my period but after that day I took the pink pill again. So my question is that why didn't my period go away and should I continue taking in tablets? Also what would be my biggest problem of taking the wrong tablet and not following th cycle?

Loading...

Just stop taking Yaz all together, it causes major health problems. Try to find another birth control recommended by your doctor.
Reply

Loading...